# SDR IPXA2015071491132

- Difficulty date: July 3, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 26,816 hours, 14,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61021
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ACCESS PANEL 543CB, BETWEEN SEAL AND MILL STOP AREA CORRODED.  ACCESS PANEL  REPLACED DUE TO SRM 57-20-01-2R-5, DETAIL I, FIG 201.
